# SDR MWEA95124

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Detached
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS MAIN ENTRANCE DOOR EVACUATION SLIDE FELL OFF.  MECHANICS RESECURED EVACUATION SLIDE AND RETURNED A/C TO SERVICE.
